# SDR CALA9601834

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 765-880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO FLOOR SUPPORTS CORRODED AT BS 765 TO 880, LBL 36.  THE CORROSION WAS REMOVED AND TREATED, THE FLOOR SUPPORTS WERE REPLACED IAW SRM 51-10-01 AND 51-10-02.
